MathSciNet Relay Station
MathSciNet bibliographic data
MR1483715 (98i:58195) 58F23 (28A78 30D05)
Douady, Adrien; Sentenac, Pierrette; Zinsmeister, Michel Implosion parabolique et dimension de Hausdorff. (French) [Parabolic implosion and Hausdorff dimension] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 7, 765–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement